# SDR MASA2018041813151

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 33,213 hours, 27,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING FLOOD EMERGENCY LIGHT INOPERATIVE AT ROW 9.
